# SDR ASAA2013041694530

- Difficulty date: April 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 887 FLOOR PANEL IS CORRODED.  R & R FLOOR SPLICE IAW SRM 51-40-02.
